Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 60, NWS Kansas City, MO

May 17, 20157 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 17, 2015, 1:12 AM CDT for 7 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2015, 1:12 AM CDT (06:12 UTC)
Expired
May 17, 2015, 2:00 AM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, MO, Chariton County, MO, Grundy County, MO, Linn County, MO, Livingston County, MO, Saline County, MO, Sullivan County, MO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 10:27 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 6.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WUUS53 KEAX 170612
SVREAX
MOC033-041-079-115-117-195-211-170700-
/O.NEW.KEAX.SV.W.0060.150517T0612Z-150517T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 AM CDT SUN MAY 17 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  WESTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  LINN COUNTY IN NORTH CENTRAL MISSOURI...
  EASTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN SALINE COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 200 AM CDT

* AT 109 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM TRENTON TO WAVERLY...AND MOVING EAST AT 40 MPH.

AT 1244 AM...THE PUBLIC REPORTED A 60 MPH WIND GUST IN JAMESPORT. 

AT 1250 AM...AMATEUR RADIO OPERATORS REPORTED A 60 MPH WIND GUST 1 
MILE SOUTHWEST OF GILMAN CITY.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...SLATER...BROOKFIELD...MARCELINE...MALTA BEND...
  WHEELING...GALT...BOSWORTH...HALE...MEADVILLE...LINNEUS...
  LACLEDE...BRUNSWICK...BROWNING...AVALON...CHULA...TINA...MOUNT
  LEONARD...LAREDO AND WAKENDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4019 9311 3972 9293 3915 9297 3907 9349
      3929 9348 3928 9350 3922 9350 4016 9353
TIME...MOT...LOC 0612Z 260DEG 34KT 4011 9350 3917 9344

HAIL...<.75IN
WIND...60MPH

$$

LEIGHTON
2 follow-up statements
372 
WWUS53 KEAX 170648
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
148 AM CDT SUN MAY 17 2015

MOC033-079-117-170658-
/O.CAN.KEAX.SV.W.0060.000000T0000Z-150517T0700Z/
CARROLL MO-GRUNDY MO-LIVINGSTON MO-
148 AM CDT SUN MAY 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LIVINGSTON...
SOUTHEASTERN GRUNDY AND EASTERN CARROLL COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3973 9293 3915 9297 3912 9321 3932 9327
      3934 9322 3941 9319 3938 9313 3941 9311
      3943 9322 3947 9323 3944 9325 3946 9328
      3946 9327 3954 9329 3954 9325 3965 9329
      3970 9327 3970 9336 4017 9337 4019 9311
TIME...MOT...LOC 0648Z 260DEG 34KT 4014 9304 3920 9301

$$

MOC041-115-195-211-170700-
/O.CON.KEAX.SV.W.0060.000000T0000Z-150517T0700Z/
CHARITON MO-LINN MO-SALINE MO-SULLIVAN MO-
148 AM CDT SUN MAY 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SALINE COUNTY IN CENTRAL MISSOURI...AND SOUTHWESTERN SULLIVAN...LINN
AND WESTERN CHARITON COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 200 AM
CDT...

AT 144 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF MILAN TO SLATER...AND MOVING EAST AT
40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MARCELINE...DALTON AND SAINT CATHERINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3973 9293 3915 9297 3912 9321 3932 9327
      3934 9322 3941 9319 3938 9313 3941 9311
      3943 9322 3947 9323 3944 9325 3946 9328
      3946 9327 3954 9329 3954 9325 3965 9329
      3970 9327 3970 9336 4017 9337 4019 9311
TIME...MOT...LOC 0648Z 260DEG 34KT 4014 9304 3920 9301

HAIL...<.75IN
WIND...60MPH

$$

LEIGHTON
570 
WWUS53 KEAX 170700
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
200 AM CDT SUN MAY 17 2015

MOC041-115-195-211-170709-
/O.EXP.KEAX.SV.W.0060.000000T0000Z-150517T0700Z/
CHARITON MO-LINN MO-SALINE MO-SULLIVAN MO-
200 AM CDT SUN MAY 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SALINE COUNTY IN
CENTRAL MISSOURI...AND SOUTHWESTERN SULLIVAN...LINN AND WESTERN
CHARITON COUNTIES IN NORTH CENTRAL MISSOURI WILL EXPIRE AT 200 AM
CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3973 9293 3915 9297 3912 9321 3932 9327
      3934 9322 3941 9319 3938 9313 3941 9311
      3943 9322 3947 9323 3944 9325 3946 9328
      3946 9327 3954 9329 3954 9325 3965 9329
      3970 9327 3970 9336 4017 9337 4019 9311
TIME...MOT...LOC 0659Z 260DEG 34KT 4016 9290 3922 9288

$$

LEIGHTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:19 AM CDT, 53 minutes earlier.

Area forecast discussion, May 17, 12:19 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1219 AM CDT Sun May 17 2015

.DISCUSSION...
Issued at 334 PM CDT SAT MAY 16 2015

Main focus with this forecast issuance will be the potential for
strong to severe storms this afternoon through early Sunday morning.
As the low-level atmosphere destabilized late this morning, a few
isolated showers and thunderstorms developed in an area of broad
lift, moderate instability, and very little deep layer shear. These
storms have begun shifting east, and additional convective initiation
over eastern KS and far western MO has thus far struggled. 18 UTC
sounding out of KTOP indicates very weak midlevel lapse rates, and
thus will likely need some midlevel cooling to support any robust or
long-lasting convection. As a result, any convection this afternoon
through much of the evening should be weak, and any severe weather
threat will hold off until late evening into the early overnight
hours.

Synoptically, a deep upper trough will continue to push eastward
during the evening and overnight hours. Ahead of the trough, deep
southwest flow is present aloft and moisture continues to surge into
the region at low-levels under south southeast flow. This trough
will provide forcing for widespread convection west of the forecast
area from late afternoon through tonight; however, ongoing showers
through much of central KS has impacted the amount of instability
present to fuel these storms, and could impact their severity and
longevity.

As the upper trough pushes east, deep-layer shear values will begin
to increase in response to the backing of low-level winds and the
increasing wind speeds aloft associated with the upper jet. MUCAPE
values are expected to remain in the 1000-2000 J/kg range as the
midlevels finally begin to cool in response to the eastward-moving
trough, and a strong low-level jet may help keep the low-level
atmosphere mixed during the late evening and early overnight hours.
This environment should be supportive of strong to severe storms,
but without a good boundary or low-level focus for convection, any
severe weather chances tonight will depend on how well storms can
develop and organize to our west this evening, and how well they
maintain strength as they head eastward into the region. Hi-res
model guidance continues to suggest some sort of bowing, multi-
cellular structure as storms head into far eastern KS and western
MO, but the longevity of these storms is still in question as they
propagate east of the trough and into a somewhat less supportive shear
and instability profile. Current thinking is that one or more bowing
segments could bring severe winds into western portions of the CWA
after 10 PM, but may weaken shortly thereafter. Due to the expected
storm mode and timing of these storms into the area, the primary
severe weather threat will be strong straight-line winds, and any
other severe weather hazards are not as likely without the presence
of robust, long-lived supercell structures.

As storms weaken late tonight into early Sunday morning, storms will
likely slow, and some additional shower/isolated storm development
is possible as the low-level jet continues to pivot eastward. May
need to slightly raise QPF during the 06z-12z timeframe if multiple
rounds of even weak thunderstorms are expected, as current precip
amounts are only reflective of dying, weak convection after 06z. Any
lingering precipitation should clear out during the morning hours on
Sunday, and additional storm development Sunday afternoon should
occur north and east of the region as the upper low soars northward
and low-level drying punches into the forecast area.

Cooler temperatures will fill in Monday and especially Tuesday as
surface high pressure builds into the northern Plains and northerly
flow increases across our forecast area. No additional precipitation
is expected Monday or most of Tuesday as dry air continues to filter
down into the region from the north. However, southerly flow will
begin to return by Tuesday night or Wednesday, bringing warmer
temperatures, increasing moisture, and the return of thunderstorm
chances for the latter half of the work week and into the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1215 AM CDT SUN MAY 17 2015

Convective line will continue to push through the area overnight. The
main consideration at this point is continued rain showers with
nearby thunderstorms. Visibilities could diminish to MVFR at times,
but will improve as the night progresses. All activity should clear
out of the terminal sites early Sunday morning with improving
conditions through the day. Winds will veer to the southwest with
gusty conditions expected until sunset.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...Welsh
Hazardous weather outlook, May 16, 6:54 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
654 PM CDT SAT MAY 16 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-180000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
654 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING AND
 OVERNIGHT... PRIMARILY ALONG AND WEST OF ROUTE 65. LARGE HAIL AND
 STRONG DAMAGING WINDS ARE POSSIBLE WITH ANY STORMS THAT ACHIEVE
 SEVERE LIMITS. ADDITIONALLY...AN ISOLATED TORNADO OR TWO CANNOT BE
 RULED OUT ACROSS PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, May 17, 12:36 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     FLASH FLOOD      1 ENE FAIRWAY           39.03N 94.61W
05/17/2015                   JOHNSON            KS   LAW ENFORCEMENT

            PD REPORTING SEVERAL VEHICLES DISABLED WITHIN THE AREA OF
            55TH ST AND MISSION DR DUE TO WATER THAT IS REPORTEDLY
            WAIST DEEP.

&&

LG
Local storm report, May 17, 12:41 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     TSTM WND GST     1 S HAMILTON            39.73N 94.00W
05/17/2015  E70 MPH          CALDWELL           MO   TRAINED SPOTTER

            ESTIMATED 70 MPH WINDS WITH 6-8 INCH DIAMETER BRANCHES
            CRACKING OFF OF TREES

&&

LG
Local storm report, May 17, 12:46 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TSTM WND DMG     POLO                    39.55N 94.04W
05/17/2015                   CALDWELL           MO   TRAINED SPOTTER

            BARNS HEAVILY DAMAGED JUST WEST OF 220TH AND 13 HWY

&&

JWELSH
Local storm report, May 17, 12:54 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     TSTM WND DMG     5 E PARKER              38.33N 94.90W
05/16/2015                   LINN               KS   EMERGENCY MNGR

            EM RELAYED REPORTS OF MULTIPLE POWER LINES AND TREES DOWN
            NEAR THE JUNCTION OF KS HWY 7 AND KS HWY 152 WEST OF
            LACYGNE. POSSIBLE DAMAGE TO A BARN IN THE AREA ALSO
            REPORTED.

&&

LG
Local storm report, May 17, 12:58 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 AM     TSTM WND GST     JAMESPORT               39.97N 93.80W
05/17/2015  E60 MPH          DAVIESS            MO   PUBLIC

            EM RELAYED PUBLIC REPORT OF ESTIMATED WINDS EXCEEDING 60
            MPH WITH POWER FLICKERING

&&

LG
Local storm report, May 17, 1:08 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
108 AM CDT SUN MAY 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     1 SW GILMAN CITY        40.13N 93.89W
05/17/2015  E60 MPH          DAVIESS            MO   AMATEUR RADIO

            TREE LIMBS DOWN

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:01 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte44 min
May 16, 8:03 PM CDTFlash Flood WarningEAXAndrew, Holt, Nodaway4 hr
May 16, 8:25 PM CDTSpecial Weather StatementEAXClay50 min
May 16, 8:59 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Ray46 min
May 16, 9:01 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray6 days
May 16, 9:01 PM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline6 days
May 16, 9:01 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
May 16, 9:12 PM CDTFlash Flood WarningEAXClay, Clinton, Jackson, Platte6 hr
May 16, 9:58 PM CDTSpecial Weather StatementEAXCaldwell47 min
May 16, 9:59 PM CDTFlash Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Ray6 hr
May 16, 10:55 PM CDTSpecial Weather StatementEAXClay, Clinton, Jackson, Platte50 min
May 16, 11:05 PM CDTRiver Flood WarningEAXClay, Ray39 hr
May 16, 11:06 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Clinton, Jackson, Platte, Ray39 min
May 16, 11:22 PM CDTFlash Flood WarningEAXCass, Jackson6 hr
May 16, 11:24 PM CDTTornado WarningEAXClay, Jackson, Ray36 min
May 17, 12:01 AM CDTTornado WarningEAXCaldwell, Daviess29 min
May 17, 12:03 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette42 min
May 17, 12:29 AM CDTAreal Flood AdvisoryEAXDaviess, Grundy, Harrison, Mercer6 hr
May 17, 12:39 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Grundy, Lafayette, Livingston and 1 more51 min
May 17, 12:43 AM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Lafayette, Pettis, Saline47 min
May 17, 1:03 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer27 min
May 17, 1:07 AM CDTRiver Flood WarningEAXJackson25 hr
May 17, 1:23 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline52 min
May 17, 1:38 AM CDTRiver Flood WarningEAXAndrew, Nodaway33 hr
May 17, 2:03 AM CDTRiver Flood WarningEAXClay, Platte27 hr
May 17, 2:22 AM CDTRiver Flood WarningEAXRay54 hr
May 17, 3:02 AM CDTFlash Flood WarningEAXClay, Clinton, Jackson, Platte3 hr
May 17, 3:35 AM CDTRiver Flood WarningEAXAndrew, Buchanan68 hr
May 17, 3:35 AM CDTRiver Flood WarningEAXClay, Jackson, Ray4 days
May 17, 3:35 AM CDTRiver Flood WarningEAXBuchanan4 days
May 17, 3:35 AM CDTRiver Flood WarningEAXPlatte7 days
May 17, 3:35 AM CDTRiver Flood WarningEAXPlatte8 days
May 17, 3:35 AM CDTRiver Flood WarningEAXAtchison, Holt43 hr
May 17, 3:59 AM CDTFlash Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Ray3 hr
May 17, 4:11 AM CDTRiver Flood WarningEAXDaviess, Gentry53 hr
May 17, 4:11 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
May 17, 4:11 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
May 17, 4:11 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
May 17, 4:11 AM CDTRiver Flood WarningEAXCarroll, Chariton6 days
May 17, 5:57 AM CDTAreal Flood WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb, Grundy and 4 more24 hr
May 17, 7:54 AM CDTRiver Flood WarningEAXCooper, Saline65 hr
May 17, 9:01 AM CDTRiver Flood WarningEAXCass, Henry, Johnson36 hr
May 17, 9:52 AM CDTRiver Flood WarningEAXAndrew, Buchanan66 hr
May 17, 9:52 AM CDTRiver Flood WarningEAXChariton, Howard, Saline6 days
May 17, 9:52 AM CDTRiver Flood WarningEAXCooper, Howard8 days
May 17, 11:05 AM CDTRiver Flood WarningEAXBates, Cass, Henry46 hr
May 17, 11:32 AM CDTRiver Flood WarningEAXJohnson, Pettis31 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.